MathSciNet Relay Station
MathSciNet bibliographic data
MR2286950 91B28 (60G44 60H10 60H30 91B30)
Wang, Zengwu; Xia, Jianming; Zhang, Lihong Optimal investment for an insurer: the martingale approach. Insurance Math. Econom. 40 (2007), no. 2, 322–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement